# SDR SWAA2025021185332

- Difficulty date: January 12, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ANGLE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2024-779506<[01] TASK COMPLETED FOR REPLACE SEAL - PLATE ANGLE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER SEE TTG8Q00Y3UU1.;[02] CORRECTED STEP 1. REPLACED SEAL - PLATE ANGLE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02;[03] REPLACED SEAL - PLATE ANGLE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02
